# SDR SWAA990238

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22340
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20121A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, FOUND AFT EMERGENCY FLOOR EGRESS LIGHTS INOP.  REMOVED AND REPLACED AFT EGRESS BATTERY PACK AND CHARGER, OPS CK'D OK PER M/M.
